# SDR SWIA200514665

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 6,573 hours, 5,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Inoperative
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY/SERVICE DOOR OUTER HANDLE DOES NOT OPEN FROM OUTSIDE.  REMOVED AND REPLACED SERVICE DOOR OUTER HANDLE IAW 52-41-00 MM P/N 601R38305-5, S/N OFF 0785.
